# SDR 99ZZZM69

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LOWER BEAM T-CAP AT BS 370 RBL 0-63 WAS FOUND WITH CORROSION.  REMOVED FLOORBEAM T-CAP.  FABRICATED AND INSTALLED NEW CAP IAW B727 SRM 53-10-8, 51-30-02, 51-10-02 AND MM 51-20-11.  (M)
